MAUDE Adverse Event Report: I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 4-HOLE

I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 4-HOLE
Model Number 21132-4
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/26/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record (dhr) revealed no complaint related anomalies.We have consulted an experienced trauma surgeon for his independent opinion: the implant breakage is related to a delayed fracture healing respective pseudoarthrosis.
 
Event or Problem Description
It was reported that a humeral head plate, small, 4-hole was determined to be broken postoperatively.A revision surgery was performed on (b)(6) 2013.

Brand Name
HUMERAL HEAD PLATE, SMALL, 4-HOLE
Common Device Name
HUMERAL HEAD PLATE, SMALL, 4-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225391
Report Number3004369035-2013-00002
Device Sequence Number2112692
Product Code HRS
UDI-Device Identifier09120034305184
UDI-Public09120034305184
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21132-4
Device Catalogue Number21132-4
Device Lot Number26/F26397
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2013
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight45